# SDR SWIA202055318

- Difficulty date: October 31, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT IS PEELING OFF ON ONE SPOT (POSSIBLE SCRATCH) ON THE RIGHT SIDE OF THE FUSELAGE (MID-SECTION, FORWARD OF THE LOWER PART OF THE ENGINE COWL).  PAINT PEELING FROM RIGHT SIDE OF THE FUSELAGE IS WITHIN LIMITS, IAW CRJ  700 SRM 53-00-00.  C-CHECK RO 1/6/2021.  REPAIRED PAINT PEELING OFF ON ONE SPOT (POSSIBLE SCRATCH) ON THE RIGHT SIDE OF THE FUSELAGE (MID-SECTION, FORWARD OF THE LOWER PART OF THE ENGINE COWL), IAW MHI RJ REO 670-53-61-1760 REV- DATED 2020-12-06.  MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M337 ARE COMPLIED WITH AND ATTACHED.  NO WEIGHT CHANGE NOTED.  REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
